ANZIAM  J.  46 (2004), 33-44
Existence of solutions of third-order functional problems with nonlinear boundary conditions

Alberto Cabada
  Departamento de Análise Matemática
  Facultade de Matemáticas
  Universidade de Santiago de Compostela
  15782, Santiago de Compostela
Seppo Heikkilä
  Department of Mathematical Sciences
  University of Oulu
  P.O. Box 3000
  FIN-90014, Oulu

In this paper some existence results for third-order differential equations with nonlinear boundary value conditions are derived. Functional dependence in the data is allowed. In the proofs we use the method of upper and lower solutions, Schauder's fixed point theorem and results from Cabada and Heikkilä on third-order differential equations with linear and nonfunctional initial-boundary value conditions.
Download the article in PDF format (size 106 Kb)

TeXAdel Scientific Publishing ©  Australian MS